Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Why is there irritation and swelling below my eye after applying Xerina cream ?

i m using Xerina cream in below eye circle after that it will be swell and more irritation so kindly Help...
Asked On : Thu, 4 Aug 2011
Answers:  1 Views:  317
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Dermatologist 's  Response
welcome to healthcaremagic forum
xerina is type of moisturizer cream for dry and eczeamtous condition
it is of no use in below eye dark circle .
so dont use it .
for under eye apply NILTAN cream twice a day
better to consult dermatologist
he is the right person to advise you
there are many procedure which will help you .

i hope i answered your question.
Answered: Thu, 4 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor